Table of Contents  
ERRATUM
Year : 2015  |  Volume : 6  |  Issue : 3  |  Page : 193  

Stevens-Johnson syndrome caused by Cefepime: Erratum


Date of Web Publication4-Aug-2015

Correspondence Address:
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.162023

Rights and Permissions

How to cite this article:
. Stevens-Johnson syndrome caused by Cefepime: Erratum. J Pharmacol Pharmacother 2015;6:193

How to cite this URL:
. Stevens-Johnson syndrome caused by Cefepime: Erratum. J Pharmacol Pharmacother [serial online] 2015 [cited 2019 Jul 21];6:193. Available from: http://www.jpharmacol.com/text.asp?2015/6/3/193/162023

In the article, “Stevens-Johnson syndrome caused by Cefepime”, which appeared in the pages 35-36, Issue 1, Vol 6 of Journal of Pharmacology and Pharmacotherapeutics,[1] the names of the authors were written incorrectly as “Mavilia Luciano, Trifirò Caterina, Mercuri Santo Raffaele” instead of “Luciano Mavilia, Caterina Trifirò, Santo Raffaele Mercuri”.

Additionally, in the Address for Correspondence section, the name of the author is written incorrectly as “Trifirò Caterina” instead of “Caterina Trifirò”.

These have now been corrected and reposted online.

 
   References Top

1.
Mavilia L., Trifirò C., Mercuri S.R. Stevens-Johnson syndrome caused by cefepime?. J Pharmacol Pharmacother 2015;6:35-6.  Back to cited text no. 1
    




 

Top
  
 
  Search
 
    Similar in PUBMED
    Access Statistics
    Email Alert *
    Add to My List *
* Registration required (free)  

 
  In this article
    References

 Article Access Statistics
    Viewed1201    
    Printed34    
    Emailed0    
    PDF Downloaded181    
    Comments [Add]    

Recommend this journal